# SDR AMTA200600659

- Difficulty date: November 11, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N519AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27975
- Engine: Rroyce RB211535E4
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT CORROSION ON MATING SURFACE FOR BOTTOM ATC ANTENNA AT STA 537, BL0.  REMOVED SURFACE CORROSION IAW SRM, MAT THICKNESS, 0.80 INCH, MAT LOSS .001 WITHIN LIMITS IAW SRM.  TREATED SURFACE IAW SRM.  (K)
